# SDR UIEA2024052300422

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 89,176 hours, 14,093 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, INBOARD FLAP SURFACE LEADING EDGE AREA UPPER OUTSIDE CORNER WITH TWO DENTS.( LH WING, INBOARD FLAP, MAIN FLAP WAS REPAIRED IAW SRM 57-53-01-2R-1 FIG 201 SHEET 5 PAG 2-6 AND SRM 51-70-17-0G-0 PAR 4.A FIG 10 PAG 13,14,34 REV 49 APR 15/-2024. NO FURTHER DEFECTS NOTED. )
